| Model Number |
N160 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
11/10/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a retrospective review of device data it was identified that this cardiac resynchronization therapy defibrillator (crt-d) exhibited episodes of inappropriate shocks due to supraventricular tachycardia (svt).No other information was provided.This device remains in service.No further adverse patient effects were reported.